Question about metformin?

Discussion in 'Nutrition, Health & Beauty' started by tatty head, 10 March 2007 Social URL.

  1. tatty head

    tatty head Full Member

    Hi i was taking metformin for pcos 500mg 3 times a day and i stopped a few months ago now i realise they were helping more than i knew so i want to start taking them again!!

    My question is a bit of a long shot but when i began taking them i had awful side effects, has anybody experienced starting ,stopping, then restarting metformin as i would be interested on your experience of it .
    Thanks for taking the time to read this ........
    Many thanks Tatty head x
  2. Avatar Matched Content

  3. WannaBeSlim

    WannaBeSlim Full Member

    Start Weight:
    Current Weight:
    Goal Weight:
    Slimming World
    Sorry hun - can't help but didn't want to read and not reply!!

    Hope you find out the answer to this!!

  4. tatty head

    tatty head Full Member

    Thanks Dee ,
    Thats very nice of you :D x

    I know its a bit of a long shot ,a little to specific maybe lol !
  5. tatty head

    tatty head Full Member

    Hi guys,
    Just thought i would bump this just on the off chance x
  6. Starlight

    Starlight Gold Member

    Weight Watchers
    Hi there

    Ive just started taking them again a few weeks ago after a break. I havent had any side effects either before I stopped them or since I started again.
  7. tatty head

    tatty head Full Member

    Thanks starlight,
    I am hoping that will be the case for me too i suffered with terrible nausea and upset stomach for 3 weeks last time !

    Thanks ,Tatty Head xxx
  8. chelle_powell

    chelle_powell We ride, we ride....

    Hey hun,

    I tried them last yr and had to stop due to tummy upset and nausea. Had to go back on them recently and first few weeks were fine but the sickness started again so stopped taking them again. Decided to follow CD instead. Are u following a low GI/GL diet with them? I believe thats supposed to help ease the symptoms.
    Just give them a go hun, everyone is different and u may be fine on them this time round!

    Let us know how u're doing hun

    Much love, chelle xx
  9. tatty head

    tatty head Full Member

    Hiya Chelle,
    I have started taking them just 1 a day although will have to up it to 3 !

    Only had upset tummy on the 1st day now no problems so i am upping tp 2 a day tomorrow .
    I have been eating low GI, not strictly, but so far no gain and no loss, not too worried yet want to get on with the medication part 1st tackle the weight next .
    Also started a face cream called vaniqa for facial hair as i have pcos its one of the symptoms i suffer with unfortunately . Only started using it 3 days ago and its dried my spots out so thats a bonus dont know that the hair is getting any better but i will keep posting so everyone knows , i bet this hair problem effects a few women on minimins!

    Hope your getting on with CD ok , i tried it for a few weeks last year and it was good for weight loss but made me feel terrible everyone else i knew who did it said they felt great brilliant energy levels etc me i felts lousy so figure its not for me shame though !

    I will get there one way or another lol x

    Lotsa love Tatty head xxx
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page